MAUDE Adverse Event Report: PHILIPS INDIA LTD. BV PULSERA; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS INDIA LTD. BV PULSERA; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BV PULSERA
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported to philips that the left lcd monitor started to smoke during a case.The customer unplugged the system and aborted the procedure.There was no reported patient or user harm.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the additional information collected, the neurovascular planned/non-emergency procedure was performed when the issue happened, and procedure was completed by using another system.A philips field service engineer (fse) inspected the system onsite and confirmed that monitor started to smoke during a case.Upon troubleshooting, fse identified that monitor cable was damaged and the damaged wire shorted out due to restricted movement.To resolve the issue, fse replaced the active monitor.After replacement of the monitor, system was returned to use in good working order.The codes were updated based on the investigation outcome.

Brand Name
BV PULSERA
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN  410501
Manufacturer (Section G)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN   410501
Manufacturer Contact
marjan vos
plot no. b-79, midc,
phase-ii, chakan
pune 41050-1
IN   410501
MDR Report Key21081911
Report Number3003768277-2025-000101
Device Sequence Number20939491
Product Code OWB
UDI-Device Identifier00884838055506
UDI-Public(01)00884838055506
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K010435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBV PULSERA
Device Catalogue Number718095
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown